# SDR DLM88090607

- Difficulty date: April 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 56,257 hours, 43,887 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 28,627 hours, 27,482 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LIGHT HAZE AND ODOR IN CABIN, APU OIL LEAK, DEFERRED APU, OPN 5089 DUCT BURN-OUT.  REMOVED APU DOOR ASSEMBLY CLEANED ASSEMBLY AND APU AND UPPER SIDE OF AIR BOX.  REPLACED ALL REMOVED RAN APU AND CHECKED FOR ODOR AND SMOKE.  ALL OPS NORMAL NO DEFECTS.  MCO AND PLACARD  REMOVED.
